Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Not able to gain weight. Can I use testosterone boosters? Born with one kidney. Any complications?

I am an Asian athlete and I've tried everything to gain weight and muscle but I can't . I just get really toned. I am considering using Testosterone boosters to help, but I am hesitant because I was born with only one kidney and heard it can be tough on it. Do you suggest using them or not? Even for one month to try gaining a bit of weight
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using HCM,
Gaining weight depends on several factors
1)Genetic factor - if your family members remain same like you
2)Inadequate Nutrition
3)Inadequate Exercise
4)Inadequate sleep in night

If you found yes for above question then i advice you to rectify one by one
Foods rich in calories , proteins wil help in gaining weight
Plenty of fluids is necessary
Adequate Sleep minimum 8hours of undisturbed sleep
Hope its Useful
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor